# SDR 99ZZZM276

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Contaminated
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE (FROM M-92 FERRY PERMIT) TANK 1 WAS INCREASING 100 LBS EVERY 38 SECONDS WITH 2L PUMPS ON.  REMOVED DEBRIS FROM NR 1 TANK BOOST PUMP HOUSING BYPASS CHECK VALVE PER (F1M-28-24600 FIG 112) VERIFIED 0 FUEL TRANSFER.  (M)
